Hi there and welcome to DC - Every body is different and I was one of those people that didn't do well on Lyrica. Yes, those headaches are more than annoying and a common side effect. Mostly, they go away with time and so does nausea and other things that affect the senses... like,dizziness or motion sickness and such.
I am not sure I am getting your full question and hope you will share more here.
Peace to you in your world.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2013 • 3 answers
Posted 13 Mar 2016 • 2 answers
12 days on Lyrica. I have yet to have a normal bowel movement. Headaches are frequent as is vertigo?
Posted 25 Oct 2016 • 0 answers
Posted 16 Jun 2017 • 2 answers
Posted 27 Feb 2018 • 0 answers